zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized invexity-type conditions in constrained optimization. (English) Zbl 1254.90234
Summary: This paper defines a new class of generalized type I functions, and obtains Kuhn-Tucker necessary and sufficient conditions and duality results for constrained optimization problems in the presence of the aforesaid weaker assumptions on the objective and constraint functions involved in the problem.
MSC:
90C30Nonlinear programming
90C46Optimality conditions, duality
References:
[1]M. A Hanson, On sufficiency of the Kuhn-Tucker conditions, J. of Mathematical Analysis and Applications, 1981, 80(2): 545–550. · Zbl 0463.90080 · doi:10.1016/0022-247X(81)90123-2
[2]B. D. Craven and B. M. Glover, Invex functions and duality, J. of the Australian Mathematical Society Series A, 1985, 39(1): 1–20. · doi:10.1017/S1446788700022126
[3]M. A. Hanson and B. Mond, Necessary and sufficient conditions in constrained optimization, Mathematical Programming, 1987, 37(1): 51–58. · Zbl 0622.49005 · doi:10.1007/BF02591683
[4]M. A. Hanson, A single solution of the van der Waerden permanent problem, J. of Global Optimization, 1991, 1: 287–293. · Zbl 0756.15011 · doi:10.1007/BF00119936
[5]R. Pini and C. Singh, A survey of recent [1985–1995] advances in generalized convexity with applications to duality and optimality conditions, Optimization, 1997, 39: 311–360. · Zbl 0872.90074 · doi:10.1080/02331939708844289
[6]S. K. Mishra and G. Giorgi, Invexity and Optimization, Nonconvex Optimization and Its Applications 88, Springer-Verlag, Berlin-Heidelberg, 2008.
[7]N. G. Rueda and M. A. Hanson, Optimality criteria in mathematical programming involving generalized invexity, J. of Mathematical Analysis and Applications, 1988, 130(2): 375–385. · Zbl 0647.90076 · doi:10.1016/0022-247X(88)90313-7
[8]R. N. Kaul, S. K. Suneja, and M. K. Srivastava, Optimality criteria and duality in multiple-objective optimization involving generalized invexity, J. of Optimization Theory and Applications, 1994, 80(3): 465–482. · Zbl 0797.90082 · doi:10.1007/BF02207775
[9]G. Caristi, M. Ferrara, and A. Stefanescu, New invexity-type conditions in constrained optimization, Proceedings of the 6th International Symposium on Generalized Convexity / Monotonicity, Lecture Notes in Economics and Mathematical Systems No. 502 (ed. by N. Hadjisavvas, J. E. Martinez Legaz, and J. P. Penot), Springer, 2001: 159–166.
[10]D. H. Martin, The essence of invexity, J. of Optimization Theory and Applications, 1985, 47(1): 65–76. · Zbl 0552.90077 · doi:10.1007/BF00941316
[11]S. K. Mishra and N. G. Rueda, On univexity-type nonlinear programming problems, Bulletin of the Allahabad Mathematical Society, 2001, 16: 105–113.
[12]Z. K. Xu, On invexity-type nonlinear programming problems, J. of Optimization Theory and Applications, 1994, 80(1): 135–148. · Zbl 0797.90102 · doi:10.1007/BF02196597